thumbnail

Mathematical relationship between the length and the age of the rock bass, Ambloplites rupestris (Rafinesque)

Papers of the Michigan Academy of Science, Arts, and Letters

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Abstract has not been submitted

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Mathematical relationship between the length and the age of the rock bass, Ambloplites rupestris (Rafinesque)
Series title:
Papers of the Michigan Academy of Science, Arts, and Letters
Volume
28
Year Published:
1943
Language:
English
Contributing office(s):
Great Lakes Science Center
Description:
p. 331-341
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
331
Last page:
341
Number of Pages:
10